Limit groups and spaces in regions and open manifolds
Compositio Mathematica, Tome 6 (1939) , pp. 434-455.
@article{CM_1939__6__434_0,
     author = {Kaufmann, B.},
     title = {Limit groups and spaces in regions and open manifolds},
     journal = {Compositio Mathematica},
     pages = {434--455},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.40802},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1939__6__434_0/}
}
Kaufmann, B. Limit groups and spaces in regions and open manifolds. Compositio Mathematica, Tome 6 (1939) , pp. 434-455. http://archive.numdam.org/item/CM_1939__6__434_0/